BREAKING NEWS: Face Oozing Boils As A Reaction Of Getting Moderna Jab!
Two men from California experienced an adverse side effect from the Moderna COVID-19 vaccine. They developed pus-filled bumps and swelling immediately after getting the shot.
As a therapy, both of the men consume antibiotics and topical creams as rashes treatment.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
The Daily Mail reported some patients experienced pus-filled bumps on the face, which is a rare adverse reaction of the Moderna coronavirus vaccine. In their Wednesday paper from the University of Califonia, San Francisco, experts shared that two men required medical help after the first covid-19 jab.
As side effects, both men struggled with facial swelling, crusting on cheeks, pustules. However, antibiotics solved the problem in 10 days.
The first case was a man in his 50s, who asked for help four days after receiving the Moderna shot. The examination results showed that he didn’t have a fever, but he did have swelling, pustules, and cursing on his cheeks. His therapy consisted of the antibiotic Cephalexin and halobetason, a topical corticosteroid, so it was the perfect solution.
However, the second person was in his 80s, and asked for medical help five days after the second dose of the vaccine.
Some patients are developing pus-filled bumps on their faces in a rare side effect after receiving the Moderna COVID-19 vaccine.
According to his statement, after 24 hours of the vaccine, his face started swelling and within a few days, it became even worse, accompanied by redness and pain, fatigue, and fevers.
He was analyzed, and the results show small red bumps on the skin, pustules, and crusting on the cheeks and nose. The therapy consisted of two antibiotics, vancomucinand piperacillin/tazobactam, and tacrolimus, an immunosuppressive drug.